# SDR DALA2018061403998

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 72,952 hours, 54,303 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION RT SIDE OF VERTICAL L/E RT HAND FRONT SPAR ZFS 52.267 11TH HOLE ABOVE SPICE MKTG.  LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 172-0001:5530-01045-0602/001 00206 PRI 569170-14AD REV O-1 MATCHES ERA 569170-14AD REVO.
